On the extended simple stochastic epidemic model

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

McNeil (1972) suggests a normal approximation to the distribution of the number of infectives in large populations for two distinct epidemic models. In this note, we extend the work of McNeil to the extended simple stochastic epidemic model proposed by Severo (1969). We also compare the resulting approximations to the mean and variance of the number of infectives with the corresponding exact results for populations of size 10.

Original languageEnglish
Pages (from-to)200-202
Number of pages3
JournalBiometrika
Volume61
Issue number1
DOIs
StatePublished - Apr 1974

Keywords

  • Asymptotic distribution and moments
  • Extended simple epidemic
  • Finite moments
  • Simple stochastic epidemic model

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences (all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the extended simple stochastic epidemic model'. Together they form a unique fingerprint.

Cite this